Aliud, Ibuprofen Direkt 200mg, 20

€3.68

For the short-term symptomatic treatment of mild to moderate pain and fever.

SKU: GerAli82 Categories: , ,
Description

Ibuprofen AL direct 200 mg powder for oral use is used in adults, adolescents and children weighing 20 kg or more (from 6 years of age) for the short-term symptomatic treatment of mild to moderate pain and/or fever.

Mandatory information:
Ibuprofen AL direct 200 mg powder for oral use For use in adults, adolescents and children weighing 20 kg or more (from 6 years of age). Active ingredient: Ibuprofen. For the short-term symptomatic treatment of mild to moderate pain and fever. Note: Contains isomalt. In case of pain or fever, do not use for longer than stated in the package leaflet without medical advice! For risks and side effects, read the package leaflet and ask your doctor or pharmacist. ALIUD PHARMA® GmbH, PO Box 1380, 89146 Laichingen Status: December 2020

Application

  • Adults and adolescents aged 12 years and over (>= 40 kg):
    Single dose 200-400 mg ibuprofen (1 to 2 sachets); total daily dose: 1200 mg ibuprofen (6 sachets).
  • Children aged 10-11 years (30 to 39 kg):
    Single dose: 200 mg ibuprofen (1 sachet); total daily dose: 800 mg ibuprofen (4 sachets).
  • Children aged 6-9 years (20 to 29 kg):
    Single dose: 200 mg ibuprofen (1 sachet); total daily dose: 600 mg ibuprofen (3 sachets).

notes

  • If you have pain or fever, do not use this medicine for longer than stated in the package leaflet without medical advice.
  • Contains: Isomalt

Do not use this medicine after the expiry date which is stated on the carton or packaging. The expiry date refers to the last day of that month.

Купить  Aliud 

Цена Aliud

Buy Aliud

Price Aliud

Product Data
Weight 0.1 kg
Producing country

Manufacturer

Aliud

Dosage form

Usage

EAN

AR-15460718

Shipping & Delivery